# SDR AALA202212279571

- Difficulty date: December 24, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N782AN
- Make and model: Boeing 777223
- Aircraft serial: 30003
- Aircraft time: 87,888 hours, 10,828 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Crew Rest Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MAIN DECK CREW REST DOOR HARD TO OPEN. LUBED LATCH HANDLE. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
